# SDR CALA2015042093620

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE NR 3 & 4 EMER LIGHT FOUND INOPERATIVE.  WIRING CHECK CARRIED OUT & FOUND NR 4 EMER LIGHT POWER TERMINAL & GND TERMINAL CROSS INSTALLED, TERMINAL REINSTALLED, WIRING RE-CHECKED & FOUND NORMAL.  BATTERY CHARGER FUSE REPLACED, LIGHT LAMP REPLACED, EMER LIGHT TEST CARRIED OUT & FOUND NORMAL IAW AMM 33-51-04 REV 173, AMM 33-51-03 REV 173, AMM 33-51-00 & WDM 33-51-41 REV 124.
